Characterization of Marshall-Olkin-G family of distributions by truncated moments

Volume 19, Issue 3, pp 192--202 http://dx.doi.org/10.22436/jmcs.019.03.06 Publication Date: May 24, 2019       Article History

Authors

Mustapha Muhammad - College of Mathematics and Information Science, Hebei Normal University, 050024 Shijiazhuang, Hebei, China. Lixia Liu - College of Mathematics and Information Science, Hebei Normal University, 050024 Shijiazhuang, Hebei, China.


Abstract

In this paper, a characterization of the Marshall-Olkin-G family of distribution (MO-G) [A. W. Marshall, I. Olkin, Biometrika, \(\bf 84\) (1997), 641--652] by left and right truncated moments based on a certain continuous function of a random variable is discussed under some necessary condition. We provide characterization of Marshall-Olkin Nadarajah-Haghighi distribution (MONH) [A. J. Lemonte, G. M. Cordeiro, G. Moreno-Arenas, Statistics, \(\bf 50\) (2016), 312--337] and Marshall-Olkin generalized Erlang-truncated exponential distribution (MOGETE) [I. E. Okorie, A. C. Akpanta, J. Ohakwe, Cogent Math., \(\bf 4\) (2017), 19 pages] for illustration.


Keywords


MSC


References